# SDR 98ZZZM898

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050259
- Condition: Cracked
- Location: Te Flap
- Part time: 6,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERNIGHT MAINTENANCE IN ICT, FOUND A SMALL CRACK ON THE RT OUTBOARD FLAP LOWER SKIN TE 10 INCH FROM INBOARD END.  REPAIRED IAW AMWA TO 1900-27-00-0001.  (M)
